Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 57, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 10:13 PM CDT for 5 counties in Texas. It was in force for 62 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 10:13 PM CDT (03:13 UTC)
- Expired
- Apr 14, 2011, 11:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 130 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:20 PM CDT | HAIL 0.88 | 6 W Dodd City, TX | IN BONHAM |
| Apr 14, 10:21 PM CDT | HAIL 1 | Lewisville, TX | DIMES TO QUARTER IN LEWISVILLE |
| Apr 14, 10:21 PM CDT | HAIL 1 | Liewisville, TX | DIMES TO QUARTER IN LEWISVILLE |
| Apr 14, 10:22 PM CDT | HAIL 1 | Flower Mound, TX | QUARTER HAIL FM 2499 4 MILES N OF FM 1171 |
| Apr 14, 10:27 PM CDT | HAIL 1 | 4 Ne Haslet, TX | QUARTER SIZE HAIL AT ALLIANCE AIRPORT |
| Apr 14, 10:39 PM CDT | HAIL 1 | Plano, TX | QUARTER SIZE HAIL IN PLANO |
| Apr 14, 10:43 PM CDT | HAIL 1 | Hebron, TX | QUARTER SIZE HAIL IN HEBRON AND THE COLONY |
| Apr 14, 10:46 PM CDT | TORNADO | 1 Nw Honey Grove, TX | A NWS STORM SURVEY CONCLUDED AN EF-0 TORNADO INITIALLY TOUCHED DOWN ABOUT 1 MILE NORTHWEST OF HONEY GROVE NEAR THE INTERSECTION OF COUNTY ROAD 2781 AND HIGHWAY 182. THE TORNADO TRAVELED 1.4 MILES WITH A MAX DAMAGE WIDTH OF 100 YARDS. THE TORNADO LIFTED NEAR TH |
| Apr 14, 10:48 PM CDT | HAIL 1 | Plano, TX | QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS IN PLANO |
| Apr 14, 10:49 PM CDT | HAIL 1 | Allen, TX | QUARTER SIZE HAIL AND WIND GUSTS BETWEEN 45 AND 55 MPH |
| Apr 14, 10:54 PM CDT | HAIL 1.75 | Leonard, TX | GOLFBALL SIZE HAIL IN LEONARD |
| Apr 14, 10:55 PM CDT | TSTM WND DMG | Honey Grove, TX | 2 HOMES DAMAGED IN HONEY GROVE |
| Apr 14, 10:56 PM CDT | TSTM WND GST 80 | Garland, TX | 80 MPH WIND GUST IN GARLAND |
| Apr 14, 11:05 PM CDT | HAIL 2 | Sachse, TX | EGG SIZE HAIL IN SACHSE |
| Apr 14, 11:07 PM CDT | TSTM WND GST 64 | Garland, TX | 64 MPH WIND GUST AND NICKEL SIZE HAIL IN GARLAND |
| Apr 14, 11:10 PM CDT | TSTM WND GST 74 | Garland, TX | 74 MPH WIND GUST IN GARLAND |
| Apr 14, 11:10 PM CDT | HAIL 1.75 | Garland, TX | GOLFBALL SIZE HAIL IN GARLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
| Apr 14, 10:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
043
WUUS54 KFWD 150313
SVRFWD
TXC085-113-121-147-181-150415-
/O.NEW.KFWD.SV.W.0057.110415T0313Z-110415T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF HENDRIX TO
COPPELL...AND MOVING SOUTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ECTOR...WHITEWRIGHT...MCKINNEY AND IRVING AROUND 1020 PM
PLANO...FARMERS BRANCH...FAIRVIEW AND ALLEN AROUND 1025 PM
RICHARDSON AND PRINCETON AROUND 1030 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM FRIDAY MORNING FOR
NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3385 9585 3341 9585 3335 9628 3299 9629
3298 9652 3277 9652 3275 9703 3299 9703
3301 9734 3345 9694 3379 9649 3379 9642
3371 9631 3378 9628 3377 9618 3382 9619
3384 9616 3387 9596
TIME...MOT...LOC 0313Z 300DEG 36KT 3372 9628 3297 9699
$$
CAVANAUGH2 follow-up statements
977
WWUS54 KFWD 150336
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CDT THU APR 14 2011
TXC085-113-121-147-181-150415-
/O.CON.KFWD.SV.W.0057.000000T0000Z-110415T0415Z/
GRAYSON TX-FANNIN TX-DENTON TX-COLLIN TX-DALLAS TX-
1036 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN DALLAS...COLLIN...SOUTHEASTERN DENTON...FANNIN AND
SOUTHEASTERN GRAYSON COUNTIES...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DODD CITY TO UNIVERSITY PARK...
MOVING SOUTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HONEY GROVE...ROWLETT...LAVON AND FARMERSVILLE AROUND 1045 PM
CDT...
NEVADA...MESQUITE AND JOSEPHINE AROUND 1050 PM CDT...
SUNNYVALE AND LADONIA AROUND 1055 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 57 AND 82...
I-30 BETWEEN MILE MARKERS 33 AND 64...
I-45 NEAR MILE MARKER 284...
I-635 BETWEEN MILE MARKERS 5 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3385 9585 3341 9585 3335 9628 3299 9629
3298 9652 3277 9652 3275 9703 3299 9703
3300 9709 3338 9670 3377 9618 3380 9617
3382 9619 3384 9616 3383 9611 3387 9596
TIME...MOT...LOC 0336Z 300DEG 36KT 3360 9604 3285 9675
$$944
WWUS54 KFWD 150357
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT THU APR 14 2011
TXC121-181-150407-
/O.CAN.KFWD.SV.W.0057.000000T0000Z-110415T0415Z/
GRAYSON TX-DENTON TX-
1057 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENTON AND
SOUTHEASTERN GRAYSON COUNTIES IS CANCELLED...
THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 77 AND 82.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3341 9586 3335 9628 3299 9629 3298 9652
3277 9652 3275 9703 3294 9703 3307 9667
3324 9664 3341 9645 3341 9638 3349 9636
3357 9617 3380 9599 3385 9585
TIME...MOT...LOC 0357Z 298DEG 24KT 3353 9593 3332 9636
3305 9651 3289 9692
$$
TXC085-113-147-150415-
/O.CON.KFWD.SV.W.0057.000000T0000Z-110415T0415Z/
FANNIN TX-COLLIN TX-DALLAS TX-
1057 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN DALLAS...COLLIN AND FANNIN COUNTIES...
AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WINDOM TO BLUE RIDGE TO ST. PAUL
TO IRVING...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SACHSE...LAVON AND FARMERSVILLE AROUND 1105 PM CDT...
UNIVERSITY PARK...NEVADA...LADONIA AND HIGHLAND PARK AROUND 1110 PM
CDT...
ROWLETT...JOSEPHINE AND DALLAS AROUND 1115 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 57 AND 74...
I-30 BETWEEN MILE MARKERS 33 AND 63...
I-45 NEAR MILE MARKER 284...
I-635 BETWEEN MILE MARKERS 5 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3341 9586 3335 9628 3299 9629 3298 9652
3277 9652 3275 9703 3294 9703 3307 9667
3324 9664 3341 9645 3341 9638 3349 9636
3357 9617 3380 9599 3385 9585
TIME...MOT...LOC 0357Z 298DEG 24KT 3353 9593 3332 9636
3305 9651 3289 9692
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:47 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 14, 9:47 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT THU APR 14 2011 .UPDATE... A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS... CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT. EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS. 58 && .AVIATION UPDATE... COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z. LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE TAF SITES. .../PREVIOUS AVIATION DISCUSSION/... CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN 01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30 KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM 300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH- SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER 16/00Z OR EARLY FRIDAY EVENING. 82/JLD && .PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/ INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH TEXAS TONIGHT. AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000 J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I 20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING 4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL 10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW. FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED. WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND. BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 76 45 79 53 / 40 0 0 0 10 WACO, TX 55 79 44 81 51 / 10 0 0 0 10 PARIS, TX 54 68 41 70 47 / 70 0 0 0 10 DENTON, TX 48 74 40 78 48 / 40 0 0 0 10 MCKINNEY, TX 53 73 40 75 46 / 60 0 0 0 10 DALLAS, TX 55 75 47 77 55 / 40 0 0 0 10 TERRELL, TX 55 74 43 75 49 / 50 0 0 0 10 CORSICANA, TX 57 77 45 77 51 / 20 0 0 0 10 TEMPLE, TX 55 79 43 81 52 / 10 0 0 0 10 MINERAL WELLS, TX 47 79 39 80 50 / 10 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092- 100>103-115>119-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115. && 82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CDT THU APR 14 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 941 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10 AM UNTIL 8 PM FRIDAY. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH WILL OCCUR ON FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST OF A BOWIE...FORT WORTH...TO PALESTINE LINE. 82/JLD
In the hours before
Local storm report, Apr 14, 9:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL WHITESBORO 33.65N 96.92W
04/14/2011 E1.75 INCH GRAYSON TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN WHITESBOROLocal storm report, Apr 14, 9:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL JUSTIN 33.08N 97.30W
04/14/2011 E0.75 INCH DENTON TX TRAINED SPOTTER
PENNY SIZE HAIL IN JUSTINLocal storm report, Apr 14, 9:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL JUSTIN 33.08N 97.30W
04/14/2011 E0.88 INCH DENTON TX TRAINED SPOTTER
NICKEL SIZE HAIL IN JUSTINLocal storm report, Apr 14, 10:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL JUSTIN 33.08N 97.30W
04/14/2011 E1.00 INCH DENTON TX TRAINED SPOTTER
QUARTER SIZE HAIL IN JUSTINLocal storm report, Apr 14, 10:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL ROANOKE 33.02N 97.18W
04/14/2011 E1.00 INCH DENTON TX TRAINED SPOTTER
QUARTER SIZE HAIL IN ROANOKELocal storm report, Apr 14, 10:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL TROPHY CLUB 33.00N 97.19W
04/14/2011 E1.00 INCH DENTON TX TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL IN TROPHY CLUBThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:46 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 14, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 14, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 59 min |
| Apr 14, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 56 min |
| Apr 14, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 52 min |
| Apr 14, 9:30 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 23 hr |
| Apr 14, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Apr 14, 10:31 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 44 min |
| Apr 14, 10:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Apr 14, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more | 58 min |
| Apr 14, 11:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 67 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Kaufman, Rains, Van Zandt | 64 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, McLennan, Navarro | 61 min |
| Apr 15, 12:37 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| Apr 15, 1:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 15, 1:30 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Apr 15, 12:35 PM CDT | Special Weather Statement | FWD | Jack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more | 85 min |
| Apr 15, 1:56 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 64 min |
| Apr 15, 3:04 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 56 min |
| Apr 15, 3:58 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 62 min |
| Apr 15, 4:56 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 64 min |
| Apr 15, 6:02 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.